# SDR CALA2020010600100

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 58,966 hours, 17,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33207
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT FORWARD AT 2L DOOR & MEASUREMENTS APPROX 2 INCHES BY 2 INCHES WITH DEEPEST DEPTH AT 3/16 INCHES LOCATED AT APPROX BODY STA 662 & JUST ABOVE W/L 208 BEFORE STRINGER REMOVED DADO PANEL TO INSPECT INTERNALLY, NOTE STRINGER BENT & E VIDENCE OF CRACK THAT WILL REQUIRE HFEC & CLEANUP OF EXTRENAL GO UGE TO FURTHER EVALUATE PERMANENT REPAIR COMPLETED ON N/R 5423870 AND FORM 44- 0008
